×

Found 283 Documents (Results 1–100)

100
MathJax

Methods for studying the stability of linear periodic systems depending on a small parameter. (English. Russian original) Zbl 1484.34060

J. Math. Sci., New York 258, No. 1, 115-127 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 113-126 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Stability boundary approximation of periodic dynamics. (English) Zbl 1479.70051

Lacarbonara, Walter (ed.) et al., Nonlinear dynamics of structures, systems and devices. Proceedings of the first international nonlinear dynamics conference, NODYCON 2019, Rome, Italy, February 17–20, 2019. Volume I. Cham: Springer. 13-23 (2020).
MSC:  70K20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hurwitz numbers from Feynman diagrams. (English. Russian original) Zbl 1453.81052

Theor. Math. Phys. 204, No. 3, 1166-1194 (2020); translation from Teor. Mat. Fiz. 204, No. 3, 396-429 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Generalized Picard-Fuchs operators from Whitham hierarchy in \(\mathcal{N} = 2\) supersymmetric gauge theory with massless hypermultiplets. (English. Russian original) Zbl 1445.81038

Theor. Math. Phys. 202, No. 2, 150-164 (2020); translation from Teor. Mat. Fiz. 202, No. 2, 170-186 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Current presentation for the super-Yangian double \(DY(\mathfrak{gl}(m|n))\) and Bethe vectors. (English. Russian original) Zbl 1377.82026

Russ. Math. Surv. 72, No. 1, 33-99 (2017); translation from Usp. Mat. Nauk 72, No. 1, 37-106 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

\(\mathrm{SU}(2)/\mathrm{SL}(2)\) knot invariants and Kontsevich-Soibelman monodromies. (English. Russian original) Zbl 1346.81073

Theor. Math. Phys. 187, No. 2, 678-694 (2016); translation from Teor. Mat. Fiz. 187, No. 2, 263-282 (2016).
MSC:  81T13 58J28 14D05
PDF BibTeX XML Cite
Full Text: DOI

Divergent series, summability and resurgence I. Monodromy and resurgence. (English) Zbl 1355.34003

Lecture Notes in Mathematics 2153. Cham: Springer (ISBN 978-3-319-28735-5/pbk; 978-3-319-28736-2/ebook). xxi, 298 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Notes on thin matrix groups. (English) Zbl 1365.11039

Breuillard, Emmanuel (ed.) et al., Thin groups and superstrong approximation. Selected papers based on the presentations at the workshop held at MSRI, Berkeley, CA, USA, February 6–10, 2012. Cambridge: Cambridge University Press (ISBN 978-1-107-03685-7/hbk). Mathematical Sciences Research Institute Publications 61, 343-362 (2014).
MSC:  11F06 20H25 22E40
PDF BibTeX XML Cite
Full Text: arXiv

The ubiquity of thin groups. (English) Zbl 1355.11029

Breuillard, Emmanuel (ed.) et al., Thin groups and superstrong approximation. Selected papers based on the presentations at the workshop held at MSRI, Berkeley, CA, USA, February 6–10, 2012. Cambridge: Cambridge University Press (ISBN 978-1-107-03685-7/hbk). Mathematical Sciences Research Institute Publications 61, 73-92 (2014).
MSC:  11F11 20H25
PDF BibTeX XML Cite

Asymptotics of the spectrum and eigenfunctions of the magnetic induction operator on a compact two-dimensional surface of revolution. (English. Russian original) Zbl 1315.35162

Math. Notes 95, No. 3, 374-387 (2014); translation from Mat. Zametki 95, No. 3, 417-432 (2014).
PDF BibTeX XML Cite
Full Text: DOI

On some constructive methods for the matrix Riemann-Hilbert boundary-value problem. (English. Russian original) Zbl 1288.34078

J. Math. Sci., New York 195, No. 2, 146-174 (2013); translation from Sovrem. Mat. Prilozh. 81 (2012).
MSC:  34M35 34M50
PDF BibTeX XML Cite
Full Text: DOI

Construction of a Pfaff system of Fuchs type with three singular surfaces on \(CP^n\). (English) Zbl 1312.34136

Rogosin, S. V. (ed.), Analytic methods of analysis and differential equations. AMADE 2009. Selected papers of the 5th international conference, Minsk, Belarus, September 14–19, 2009. Dedicated to the memory of Anatoly Kilbas. Cambridge: Cambridge Scientific Publishers (ISBN 978-1-908106-13-1/pbk). 1-8 (2012).
MSC:  34M50 34M35 58A17
PDF BibTeX XML Cite

Integral symmetry and the deformed hypergeometric equation. (English) Zbl 1291.34150

Bruno, Alexander D. (ed.) et al., Painlevé equations and related topics. Proceedings of the international conference, Saint Petersburg, Russia, June 17–23, 2011. Berlin: de Gruyter (ISBN 978-3-11-027558-2/hbk; 978-3-11-027566-7/ebook). De Gruyter Proceedings in Mathematics, 231-235 (2012).
PDF BibTeX XML Cite

Quantization conditions on Riemannian surfaces and the semiclassical spectrum of the Schrödinger operator with complex potential. (English. Russian original) Zbl 1234.81077

Math. Notes 88, No. 2, 209-227 (2010); translation from Mat. Zametki 88, No. 2, 229-248 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Bifurcation of cycles of automatic control systems with ideal relay. (English. Russian original) Zbl 1223.34058

Autom. Remote Control 71, No. 11, 2291-2306 (2010); translation from Avtom. Telemekh. 2010, No. 11, 38-54 (2010).
PDF BibTeX XML Cite
Full Text: DOI

On the algebraic aspects of Saxon-Hutner theorem. (English) Zbl 1168.81328

Kielanowski, Piotr (ed.) et al., XXVI international workshop on geometrical methods in physics, Białowieża, Poland, 1-7 July 2007. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0470-0/hbk). AIP Conference Proceedings 956, 169-174 (2007).
MSC:  81Q05 81T25
PDF BibTeX XML Cite

Extremal unitary local systems on \(\mathbb P^1-{p_1,...,p_s}\). (English) Zbl 1133.14048

Mehta, V. B. (ed.), Algebraic groups and homogeneous spaces. Proceedings of the international colloquium, Mumbai, India, January 6–14, 2004. New Delhi: Narosa Publishing House/Published for the Tata Institute of Fundamental Research (ISBN 978-81-7319-802-1/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 19, 37-64 (2007).
PDF BibTeX XML Cite

On the influence of random perturbations on the propagation of waves described by a periodic Schrödinger operator. (English) Zbl 1135.35102

Dawson, Donald A. (ed.) et al., Probability and mathematical physics. A volume in honor of Stanislav Molchanov. Proceedings of a conference in honor of Stanislav Molchanov’s 65th birthday, Montreal, Canada, June 27–July 1, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4089-4/pbk). CRM Proceedings and Lecture Notes 42, 167-179 (2007).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software